# SDR 150AW0024

- Difficulty date: July 3, 2004
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N150AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23218
- Aircraft time: 55,749 hours, 43,388 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Transducer
- Condition: Inoperative
- Location: Autothrottles
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTO THROTTLE WILL DISENGAGE AND NOT RE-ENGAGE UNTIL FLAPS RETRACTED AND ALL LIGHTS OUT.  SEEMS NR 1 THROTTLE LAGS BEHIND NR 2 AFTER TOGA IS PUSHED.  PLACED AUTO THROTTLE SYSTEM ON MEL 22-4.  ADJUSTED NR 2 ENGINE PLA TRANSDUCER PER MM 22-31-11.  OPS CHECK OK.
